Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric Matrices

Chen Greif, Christopher C. Paige, David Titley-Péloquin, James M. Varah. Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric Matrices. SIAM J. Matrix Analysis Applications, 37(3):1071-1087, 2016. [doi]

@article{GreifPTV16,
  title = {Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric Matrices},
  author = {Chen Greif and Christopher C. Paige and David Titley-Péloquin and James M. Varah},
  year = {2016},
  doi = {10.1137/15M1030078},
  url = {http://dx.doi.org/10.1137/15M1030078},
  researchr = {https://researchr.org/publication/GreifPTV16},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Matrix Analysis Applications},
  volume = {37},
  number = {3},
  pages = {1071-1087},
}